RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1990, Volume 35, Issue 4, Pages 751–753 (Mi tvp1407)  

This article is cited in 3 scientific papers (total in 3 papers)

Limit theorems for the sums of random vectors whose dimension tends to infinity

Yu. V. Prokhorov


Full text: PDF file (151 kB)

English version:
Theory of Probability and its Applications, 1990, 35:4, 755–757

Bibliographic databases:

Received: 09.02.1990

Citation: Yu. V. Prokhorov, “Limit theorems for the sums of random vectors whose dimension tends to infinity”, Teor. Veroyatnost. i Primenen., 35:4 (1990), 751–753; Theory Probab. Appl., 35:4 (1990), 755–757

Citation in format AMSBIB
\Bibitem{Pro90}
\by Yu.~V.~Prokhorov
\paper Limit theorems for the sums of random vectors whose dimension tends to infinity
\jour Teor. Veroyatnost. i Primenen.
\yr 1990
\vol 35
\issue 4
\pages 751--753
\mathnet{http://mi.mathnet.ru/tvp1407}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1090500}
\zmath{https://zbmath.org/?q=an:0741.60018|0715.60026}
\transl
\jour Theory Probab. Appl.
\yr 1990
\vol 35
\issue 4
\pages 755--757
\crossref{https://doi.org/10.1137/1135106}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1990GZ59600011}


Linking options:
  • http://mi.mathnet.ru/eng/tvp1407
  • http://mi.mathnet.ru/eng/tvp/v35/i4/p751

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. K. N. Pankov, “Lokalnaya predelnaya teorema dlya raspredeleniya chasti vektora vesov podfunktsii komponent sluchainogo dvoichnogo otobrazheniya”, Matem. vopr. kriptogr., 5:3 (2014), 49–80  mathnet  crossref
    2. O. V. Viskov, V. I. Khokhlov, “Four areas of Yu. V. Prokhorov's studies and their perspectives”, Theory Probab. Appl., 60:2 (2016), 336–342  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    3. K. N. Pankov, “Uluchshennye asimptoticheskie otsenki dlya chisla korrelyatsionno-immunnykh i $k$-elastichnykh dvoichnykh vektor-funktsii”, Diskret. matem., 30:2 (2018), 73–98  mathnet  crossref  elib
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:153
    Full text:54

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019